# SDR CALA2022100302636

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 50,142 hours, 18,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: R Wing Aft Te Ob
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL MISSING JUST OUTBD OF #7 CANOE FAIRING -- SEE PHOTO,S PHOTO,S ADDED IF NEEDED, CDL CARD 757390 AND ITEM 57BZ AVAILABLE FOR DEFERRAL TYPO ERROR CDL CARD IS 575390 AND ITEM 57BZ . REPLACED SEAL REF SRM 51-40-02.
